# SDR UALA2010050601527

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 74,629 hours, 12,063 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Condition: Defective
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT FAILED TO MANUALLY DEPLOY, DURING OPS CHECK RELATED TO KORRY SWITCH REPLACE COA 617952.  REMOVED AND REPLACED RAT DEPLOY SWITCH S4 PER BACO SB.  OPS CHECK OF RAT CHECKED GOOD, MANUAL DEPLOYMENT GOOD PER MM ON NON ROUTINE 21815.
